# SDR AALA200800245

- Difficulty date: February 4, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 59,903 hours
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - EMERGENCY LIGHT ASSEMBLY AT SEAT 5B BROKEN OFF.  REPAIRED BROKEN WIRE FOR EMERGENCY LIGHT ASSEMBLY AT SEAT 5B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
